# SDR MYWA110062

- Difficulty date: June 25, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30618
- Aircraft time: 24,193 hours, 9,222 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  WITH 5000K LEFT IN CENTER TANK LT FUEL BOOST PUMP LIGHT CAME ON AND STAYED ON, PUMP TURNED OFF, LIGHT WENT OFF.  PERFORMED FIM 28-22-801 FOUND BOOST PUMP RELAY BAD.  REMOVED & REPLACED RELAY PER WDM 28-23-11, OPS CHECK GOOD.
